Collect | Home Page 
  2013, Vol. 31 Issue (22): 36-39    DOI: 10.3981/j.issn.1000-7857.2013.22.005
Articles Current Issue | Archive | Adv Search |
A Mathematical Model for Gas-water Two-phase Nonlinear Flow in Low Permeability Coal Reservoirs and Calculation Analysis
ZHU Weiyao1, DONG He1, SONG Hongqing1, YANG Jiaosheng2, YUE Ming1
1. Civil and Environmental Engineering School, University of Science and Technology Beijing, Beijing 100083, China;2. PetroChina Research Institute of Petroleum Exploration & Development-Langfang Branch Institute, Langfang 065007, Hebei Province, China

Copyright © Editorial office of Science & Technology Review
Tel: +86-10-62138113 Fax: +86-10-62138113 E-mail: